# SDR UPS05145902

- Difficulty date: December 29, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY SLIDE DEPLOYED.  INSTALLED SERVICEABLE ESCAPE SLIDE IAW AMM 25-61-21-4.
